# SDR A6WA201542870

- Difficulty date: June 25, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 27,980 hours, 26,910 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 3939,  FLAPS CAUTION MESSAGE AT ZERO DEGREES, PERFORMED FLAP RESET PROCEDURE IAW 98-18G BOX 12.  FLAPS RESET.  R & R BTSU.
